When I stand up suddenly and quickly, I sometimes lose my vision for a few seconds and my head feels fuzzy plus my eyes feel a little puffy. The blackness starts from around the edges and it doesn't always manage to cover up my entire sight, but when it does, it usually lasts longer. Is this an eye problem? Or is it just because there wasn't enough blood in my head? Does that mean there is a problem somewhere else in my body?
You may have a condition called orthostatic hypotension where the blood pools in the lower body (usually the feet), the lack of vision is caused by this lower blood pressure. Try standing up slowly and see if the condition remedies itself. For a good example check wikipedia or http://www.dizziness-and-balance.com/disorders/medical/orthostatic.html .
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.